# SDR 04FDEA03505

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 52,399 hours, 39,287 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65174286
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB ELEVATOR STATION 17.20, INBOARD RIB CRACK RUNS FROM RIVET ON UPPER.  REMOVED RIB IAW SRM 51-30-2 & SB 727-55A0091.  INSTALLED NEW RIB WITH P/N 65-17428-6 IAW SRM 51-30-2 & SB 727-55A0091.
